Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
On the zeros of the derivatives of certain polynomials

Toufik Zaïmi

Vol. 11 (2022), No. 3, 205–214
Abstract

We show that the derivative of the minimal polynomial of a Salem (resp. Pisot) number α of degree d (resp. d 2) has d 2 zeros with modulus less than 1 and a real zero 𝜃 > 1 satisfying |𝜃 (d 1)αd| < 1d (resp. |𝜃 (d 1)αd| < 1d, except when α belongs to a set of nine explicitly listed elements).

Keywords
Salem polynomials, Pisot polynomials, Gauss–Lucas theorem, Cohn's theorem
Mathematical Subject Classification
Primary: 11R06, 12D10
Secondary: 11C08, 30C15
Milestones
Received: 10 May 2021
Revised: 18 January 2022
Accepted: 1 February 2022
Published: 15 October 2022
Authors
Toufik Zaïmi
Department of Mathematics and Statistics
Imam Mohammad Ibn Saud Islamic University (IMSIU)
Riyadh
Saudi Arabia